... The last week I have noticed wrinkles in my face. Everyday they get worse. I hate my face. I have Ben on percocet for 3 years now. The doc is talking about taking me off them. I'm very scared. I have lots of pain in my legs, back, and feet. The docs treat me like a crazy drug person. I only take one every 4 hours. Sometimes I go longer. I have pills left ever at the end of the month so I don't think I'm a crazy drug lady. I have 3 kids. I don't know how I will live life in pain if they take my pills but I also fell bad for taking the pills. I have always Ben a pretty girl. People told me all the time i looked young. Now I look 50 at 33. Is this the pills or just the way I age? Has anyone else noticed wrinkles? I want off the pills but I have a hard time making it threw life on the pills with my pain. I know I need them. My legs burn. Please help. What should I take for withdraws? Should I leave the house and stay away from the kids until the hard withdraws are over? I'm scared I will go threw all the withdraws for nothing because they will see I need the pills when I'm clean and can't walk due to pain. Thanks for your time.